Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-02-28T07:24:35Z
dc.date.available2017-02-28T07:24:35Z
dc.date.issued2011-11-14
dc.identifier.citationAslan, I.(2011). Exact and explicit solutions to the discrete nonlinear Schrödinger equation with a saturable nonlinearity. Physics Letters, Section A: General, Atomic and Solid State Physics, 375(47), 4214-4217. doi:10.1016/j.physleta.2011.10.009en_US
dc.identifier.issn0375-9601
dc.identifier.urihttp://doi.org/10.1016/j.physleta.2011.10.009
dc.identifier.urihttp://hdl.handle.net/11147/4920
dc.description.abstractWe analyze the discrete nonlinear Schrödinger equation with a saturable nonlinearity through the (G′/G)-expansion method to present some improved results. Three types of analytic solutions with arbitrary parameters are constructed; hyperbolic, trigonometric, and rational which have not been explicitly computed before. © 2011 Elsevier B.V. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.physleta.2011.10.009en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDiscrete nonlinear Schrödinger equationen_US
dc.subjectExact solutionsen_US
dc.subject(G′/G)-expansion methoden_US
dc.titleExact and explicit solutions to the discrete nonlinear Schrödinger equation with a saturable nonlinearityen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalPhysics Letters, Section A: General, Atomic and Solid State Physicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume375en_US
dc.identifier.issue47en_US
dc.identifier.startpage4214en_US
dc.identifier.endpage4217en_US
dc.identifier.wosWOS:000297958300011
dc.identifier.scopusSCOPUS:2-s2.0-80555122864
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record